By Topic

Radiation from Wide-Angle Conical Antennas Fed by a Coaxial Line

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
C. H. Papas ; Cruft Laboratory, Harvard University, Cambridge, Mass. ; R. King

An approximate expression for the radiation from spherically capped conical antennas is derived by the Fourier-Laméeigen-function method. Radiation patterns have been calculated for antennas with flare angle of π/6 and various lengths.

Published in:

Proceedings of the IRE  (Volume:39 ,  Issue: 1 )